EconPapers    
Economics at your fingertips  
 

Intertemporal equity and the extension of the Ramsey criterion

Marc Fleurbaey and Philippe Michel

Journal of Mathematical Economics, 2003, vol. 39, issue 7, 777-802

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (91)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(03)00054-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Intertemporal equity and the extension of the Ramsey criterion (1997) Downloads
Working Paper: Intertemporal equity and the extension of the Ramsey criterion (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:39:y:2003:i:7:p:777-802

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:mateco:v:39:y:2003:i:7:p:777-802